# SDR CALA0000420

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- Aircraft time: 98,443 hours, 21,263 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.3 INCH CRACK IN LT HORIZONTAL STABILIZER REAR SPAR CAP AFT BARREL NUT BORE.  THE LT HORIZONTAL STABILIZER UPPER AFT SPAR CAP SECTION WAS REPLACED IAW ECRA 5511-01015.
